Facebook Pixel

Bleeding 6 days after taking emergency contraceptive Marvelon

By July 9, 2014 - 12:13am
Rate This

My first menstruation June 26, and July 2 we make love of my husband without any contraceptive. And I'm not yet ready to get pregnant. I went to the hospital for check up and ask if I'm safe and she said NO, and she advise me to take emergency contraceptive and that's Marvelon. I took Marvelon 4 tablets immediately 3:30pm and 4 tablets 3:30am as emergency contraceptive lastJjuly 3, 2014. now I'm experiencing bleeding is this normal for taking this EC?

Add a Comment3 Comments

Thank you Daisy, my doctor's says my menstruation cycle changed. so I have my menstruation again. and I start my pills in my first period. am I safe after my menstruation if I make love with my partner?

July 11, 2014 - 5:44am
EmpowHER Guest
Anonymous (reply to Marlhee)

Hi Marlhee,

It would be best to discuss with your doctor any concerns you might have on taking birth control pills. 



July 13, 2014 - 5:21pm
EmpowHER Guest

Hi Marlhee,

Welcome to EmpowHER. Side effects of most emergency pills are bleeding, nausea, cramping and changes to your next period. The bleeding might be due to the EC. 



July 10, 2014 - 4:12am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!